# SDR 04FDEA02405

- Difficulty date: August 9, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP OUTBOARD AFT HINGE INBOARD PIVOT HOLE CORRODED.  CORROSION REMOVED AND FOUND EXCEEDED LIMITS PER CMM 57-52-03. CORROSION   REMOVED AND FOUND EXCEEDED LIMITS PER CMM 57-52-03
